Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 34, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 3, 2011, 3:24 PM MDT for Mora County, San Miguel County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2011, 3:24 PM MDT (21:24 UTC)
- Expired
- Aug 3, 2011, 5:30 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mora County, NM, San Miguel County, NM
The radar
The Albuquerque radar (KABX), 151 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -296 J/kg
- Mixed-layer LCL
- 1949 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
554
WGUS55 KABQ 032124
FFWABQ
NMC033-047-032330-
/O.NEW.KABQ.FF.W.0034.110803T2124Z-110803T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
324 PM MDT WED AUG 3 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL MORA COUNTY IN NORTHEAST NEW MEXICO
NORTHWESTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 530 PM MDT
* AT 323 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR SAN IGNACIO...OR ABOUT 14
MILES NORTHWEST OF LAS VEGAS. THE STORM PRODUCING VERY HEAVY
RAIN WAS NEARLY STATIONARY. RADAR HAS INDICATED OVER 3 INCHES OF
RAIN HAS FALLEN BETWEEN ROCIADA AND MANUELITAS. THIS WILL IMPACT
MANUELITAS CREEK AND SAPELLO RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3587 10551 3589 10532 3583 10509 3568 10512
3566 10537 3571 10553
$$
MT2 follow-up statements
476
WGUS75 KABQ 032200
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
400 PM MDT WED AUG 3 2011
NMC033-047-032330-
/O.CON.KABQ.FF.W.0034.000000T0000Z-110803T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-MORA-
400 PM MDT WED AUG 3 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR SOUTH
CENTRAL MORA AND NORTHWESTERN SAN MIGUEL COUNTIES...
AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR EL PORVENIR
OR ABOUT 14 MILES NORTHWEST OF LAS VEGAS. THE STORM PRODUCING VERY
HEAVY RAIN WAS DRIFTING SOUTH. THIS WILL IMPACT MANUELITAS
CREEK...SAPELLO RIVER...RITO CHAVEZ...RITO COLORADO AND GALLINAS
RIVER.
LOCATIONS IMPACTED INCLUDE...
TIERRA MONTE...
SAPELLO...
ROCIADA...
EL PORVENIR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE IN THE WARNED
AREA.
&&
LAT...LON 3587 10551 3589 10532 3583 10509 3568 10512
3566 10537 3571 10553
$$
MT822
WGUS75 KABQ 032328
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 PM MDT WED AUG 3 2011
NMC033-047-032338-
/O.EXP.KABQ.FF.W.0034.000000T0000Z-110803T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-MORA-
528 PM MDT WED AUG 3 2011
...FLASH FLOOD WARNING WILL EXPIRE AT 530 PM MDT FOR SOUTH CENTRAL
MORA AND NORTHWESTERN SAN MIGUEL COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3587 10551 3589 10532 3583 10509 3568 10512
3566 10537 3571 10553
$$
MTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 2:43 PM MDT, 41 minutes earlier.
Area forecast discussion, Aug 3, 2:43 PM MDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 243 PM MDT WED AUG 3 2011 .DISCUSSION... CONSIDERABLY MORE VIGOROUS CONVECTION THIS AFTERNOON ACROSS THE AREA COMPARED TO MUCH OF THE 2011 MONSOON SEASON. A WELL DEFINED MCV OVER SE ARIZONA THIS MORNING IS EJECTING NE TOWARD SW NM...PROVIDING LIFT WITHIN DEEP MOISTURE AND INSTABILITY OVER WESTERN NM. ANOTHER SMALLER VORT CENTER OVER THE LOWER RIO GRANDE VALLEY THIS MORNING IS LIFTING NNE TOWARD THE MANZANOS AND MIDDLE RIO GRANDE VALLEY...CREATING NMRS STORMS OVER THAT AREA. LOW LEVEL CONVERGENCE INDICATED ON THE 18Z LAPS GUIDANCE OVER THE SOUTH CENTRAL NM COMBINED WITH SOUTHERLY STEERING FLOW SHOULD ADVECT STORM CLUSTERS NORTH TOWARD THE ABQ METRO AREA THRU LATE THIS AFTERNOON AND EVENING. THUS HIGHEST POPS ARE FOCUSED OVER THE CENTRAL VALLEY AND SURROUNDING HIGH TERRAIN... THEN DECREASE TO SLIGHT CHANCE AFTER MIDNIGHT. THE LATEST 12Z NAM/GFS/CANADIAN SOLUTIONS ARE ALL SHOWING MORE NMRS CONVECTION AGAIN THURSDAY COMPARED TO PREVIOUS RUNS. HAVE ADJUSTED POPS UP TO HIGH CHANCE/LIKELY ACCORDINGLY CLOSEST TO NAM COVERAGE PATTERN. PWAT VALUES BTWN 1.0 AND 1.2 INCHES...WEAK STEERING FLOW... AND STRONG INSTABILITY WILL FAVOR LOCALLY HVY RAINFALL AGAIN WITH POSSIBLE FLASH FLOODING. BY FRIDAY DRY AIR BEGINS INVADING THE NW CORNER OF THE STATE WHILE A RIDGE CORE DEVELOPS ALOFT. CONVECTION WILL BE MUCH MORE SUPPRESSED THAN THIS WEEK. TEMPS WILL ALSO TREND UP ESPECIALLY OVER THE FAR NW CORNER AND THE EASTERN PLAINS. THE PERIOD BTWN SATURDAY AND THE MIDDLE OF NEXT WEEK CONTINUES TO LOOK VERY DRY FOR EARLY AUGUST WITH POP COVERAGE CONSIDERABLY BELOW CLIMO. MAX AND MIN TEMPS WILL BE 5 TO 10F ABOVE NORMAL FOR THE EASTERN PLAINS WHILE OVERNIGHT READINGS OUT WEST WILL BE CLOSE TO NORMAL WITH DECENT RADIATIONAL COOLING EXPECTED. GUYER && .AVIATION... SCATTERED STORMS PRODUCING MVFR AND 20 TO 30 MINUTES OF IFR CONDITIONS WILL BE FOUND ACROSS THE FORECAST AREA TODAY. ESPECIALLY IMPACTING WESTERN AND CENTRAL AREAS. GUP IS THE LIKELY CULPRIT TO BE IMPACTED BUT FMN...ABQ...SAF AND LVS ARE NOT OUT OF THE WOODS FOR AT LEAST SHORT DURATION MVFR. GUSTY OUTFLOW WINDS BETWEEN 35 TO 45 KT WILL ALSO BE IN PLACE WITH SOME OF THE STRONGER STORMS. TCC SHOULD ALSO SEE SOME SORT OF VICINITY SHOWERS DUE TO A SLOW MOVING BOUNDARY THERE. A LITTLE LESS COVERAGE AND INTENSITY OF STORMS IS EXPECTED ON THURSDAY BUT STILL EXPECTING SOME STRONGER STORMS...ESPECIALLY REDUCING CIGS AND VIS AT TIMES. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 && .FIRE WEATHER... NO REAL SIGNIFICANT CHANGES MADE TO THE GRIDDED FORECAST. MODELS STILL INDICATE A DRYING/WARMING TREND...ESPECIALLY STARTING ON FRIDAY AND CONTINUING DURING THE WEEKEND AND INTO EARLY NEXT WEEK. IN THE NEAR TERM...SIGNIFICANT SLOW MOVING STORMS WILL BE FOUND ACROSS WESTERN AND CENTRAL AREAS THE REST OF TODAY WITH ANOTHER ROUND EXPECTED ON THURSDAY ALTHOUGH THE OVERALL COVERAGE SHOULD DECREASE SOME. STORMS WILL REMAIN SLOW MOVING BOTH REST OF TODAY AND AGAIN ON THURSDAY. THUS INCREASING THE POTENTIAL OF ANY ONE SPOT...ESPECIALLY OVER THE MOUNTAINS TO RECEIVING WETTING RAIN. MODELS CONTINUE TO SHOW A PORTION OF THE UPPER HIGH TO SET UP DIRECTLY OVER CENTRAL PORTIONS OF THE STATE ON FRIDAY. DUE TO A LITTLE MORE PRONOUNCED WESTERLY FLOW ACROSS THE NORTHWEST THIRD TO HALF...A MID LEVEL DRY SLOT IS EXPECTED TO PUNCH IN AND PROVIDING LOWER DEWPOINTS AND ULTIMATELY HUMIDITY VALUES THERE. EXPECT SOME TEEN HUMIDITIES ACROSS THE NORTHWEST PLATEAU LATER IN THE AFTERNOON. EASTERN AREAS WILL ALSO REMAIN DRY AND HOT AND EXPECT TEENS THERE AS WELL. BOTH ECMWF AND GFS SHOW A CONTINUED WARMING AND DRYING TREND FOR THE WEEKEND. BOTH MIN AND MAX TEMPS SHOULD RANGE BETWEEN 3 TO 10 DEGREES ABOVE NORMAL DURING THIS PERIOD. SOME OF THE HIGH MOUNTAIN RIDGES WHERE SOME ISOLATED STORM DEVELOPMENT WOULD BE...SHOULD BE A TAD COOLER. ESPECIALLY ALONG THE EAST SLOPES OF THE SANGRES AND PORTIONS OF THE SOUTHWEST MOUNTAINS SUCH AS NEAR AND SOUTH OF DATIL. MUCH DRIER CONDITIONS ARE EXPECTED FOR THE LAS CONCHAS BURN SCAR. THE DRIER AND WARMER TREND IS ALSO EXPECTED TO CONTINUE INTO THE EARLIER HALF OF NEXT WEEK AS THE RIDGE FLATTENS FURTHER SOUTH BY A BELT OF STRONGER WESTERLIES OVER THE GREAT BASIN AND CENTRAL ROCKIES. ALTHOUGH UNUSUAL FOR THIS TIME OF THE YEAR...MODELS CONTINUE TO HIT TOWARDS THIS SOLUTION SO CONFIDENCE GROWS. STILL GOING WITH MODERATE CONFIDENCE FOR THAT SCENARIO NEXT WEEK. HUMIDITIES NEXT WEEK WILL HAVE FALLEN INTO THE TEENS ACROSS A GOOD PORTION OF THE AREA EXCLUDING PORTIONS OF THE WEST CENTRAL AND SOUTHWEST MOUNTAINS WHERE SOME RECYCLED SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 64 94 62 95 / 30 30 10 10 DULCE........................... 53 86 51 89 / 40 40 20 20 CUBA............................ 56 87 55 90 / 60 50 20 20 GALLUP.......................... 56 86 54 88 / 40 40 20 20 EL MORRO........................ 51 80 52 83 / 50 60 30 20 GRANTS.......................... 56 85 56 90 / 60 50 30 20 QUEMADO......................... 56 83 56 84 / 60 60 30 20 GLENWOOD........................ 61 90 61 92 / 40 30 20 20 CHAMA........................... 50 77 48 81 / 50 50 30 30 LOS ALAMOS...................... 62 81 61 84 / 60 60 30 30 PECOS........................... 56 80 57 86 / 60 50 30 40 CERRO/QUESTA.................... 53 81 52 84 / 60 60 30 40 RED RIVER....................... 49 72 47 75 / 60 60 30 50 ANGEL FIRE...................... 47 74 45 78 / 60 60 40 50 TAOS............................ 57 85 55 88 / 50 50 30 30 MORA............................ 54 78 54 82 / 60 60 30 30 ESPANOLA........................ 59 88 58 92 / 50 50 20 20 SANTA FE........................ 60 84 60 89 / 50 50 30 30 SANTA FE AIRPORT................ 61 88 61 92 / 50 50 30 20 ALBUQUERQUE FOOTHILLS........... 64 89 64 92 / 60 40 30 20 ALBUQUERQUE HEIGHTS............. 70 91 69 94 / 60 40 30 10 ALBUQUERQUE VALLEY.............. 70 93 66 96 / 60 40 30 10 ALBUQUERQUE WEST MESA........... 66 93 65 97 / 60 40 30 10 LOS LUNAS....................... 67 93 64 96 / 60 40 30 10 RIO RANCHO...................... 63 93 63 96 / 60 40 30 10 SOCORRO......................... 68 95 67 96 / 70 30 30 10 SANDIA PARK/CEDAR CREST......... 60 87 60 89 / 60 50 30 30 TIJERAS......................... 60 89 60 91 / 60 50 30 20 MORIARTY/ESTANCIA............... 56 87 56 91 / 60 40 30 20 CLINES CORNERS.................. 60 84 60 89 / 60 40 30 30 GRAN QUIVIRA.................... 64 89 62 90 / 60 30 30 30 CARRIZOZO....................... 66 92 65 94 / 40 30 30 20 RUIDOSO......................... 59 82 58 85 / 40 30 30 30 CAPULIN......................... 58 87 59 89 / 60 40 40 30 RATON........................... 60 93 59 94 / 50 60 40 30 SPRINGER........................ 61 91 59 94 / 60 50 40 30 LAS VEGAS....................... 58 85 58 89 / 60 60 40 30 CLAYTON......................... 65 94 66 95 / 40 30 40 20 ROY............................. 64 91 62 92 / 40 30 30 30 CONCHAS......................... 71 97 67 98 / 30 20 30 20 SANTA ROSA...................... 70 96 68 96 / 30 20 30 10 TUCUMCARI....................... 71 99 70 101 / 30 20 20 10 CLOVIS.......................... 70 97 70 99 / 30 20 20 5 PORTALES........................ 71 98 71 99 / 30 20 10 5 FORT SUMNER..................... 71 98 71 99 / 20 20 20 10 ROSWELL......................... 74 100 73 101 / 10 20 20 5 PICACHO......................... 66 95 65 96 / 20 20 20 10 ELK............................. 63 87 61 88 / 30 30 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && GUYER/50
Hazardous weather outlook, Aug 3, 6:01 AM MDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 601 AM MDT WED AUG 3 2011 NMZ501>540-041215- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 601 AM MDT WED AUG 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ACROSS WESTERN AND NORTHERN NEW MEXICO WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AT RATES NEAR 1 INCH PER HOUR THIS AFTERNOON AND EVENING. DRAINAGE PROBLEMS MAY DEVELOP IN LOCATIONS WHERE THE GROUND IS SATURATED BY RAINFALL FROM THE PASSAGE OF A SUBTROPICAL WAVE ON MONDAY AND TUESDAY. RECENT WILDFIRE BURN SCARS WILL ALSO BE SUSCEPTIBLE TO FLASH FLOODING IF LOCALLY HEAVY RAIN DEVELOPS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... A BACK DOOR COLD FRONT MAY TRIGGER A FEW STRONG THUNDERSTORMS ACROSS THE NORTHEAST PLAINS DURING THE AFTERNOON AND EVENING ON SATURDAY AND SUNDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
In the hours before
Special weather statement, Aug 3, 11:43 AM MDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1143 AM MDT WED AUG 3 2011
NMZ508-031815-
SOUTHWEST MOUNTAINS-
1143 AM MDT WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CATRON COUNTY THROUGH
1215 PM MDT...
AT 1136 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF BEAVERHEAD...OR ABOUT 38 MILES
SOUTHEAST OF RESERVE...MOVING NORTHEAST AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...FOREST ROAD 152 AND HIGHWAY
59...WOLF CANYON CAMPGROUND...AND BEAVERHEAD.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3343 10841 3355 10834 3357 10818 3351 10806
3338 10803 3328 10813 3326 10825 3332 10836
TIME...MOT...LOC 1742Z 212DEG 2KT 3341 10821
GUYERSpecial weather statement, Aug 3, 11:51 AM MDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1151 AM MDT WED AUG 3 2011
NMZ508-031815-
SOUTHWEST MOUNTAINS-
1151 AM MDT WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SOCORRO AND EASTERN
CATRON COUNTIES THROUGH 1215 PM MDT...
AT 1142 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS SOUTH OF THE NATIONAL RADIO ASTRONOMY
OBSERVATORY. THESE STORMS WERE NEARLY STATIONARY.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAYS 52...166...AND
163...HARRIET RANCH ROAD...AND THE SOUTH PORTION OF THE VERY
LARGE ARRAY TRACK.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3395 10738 3379 10738 3365 10791 3375 10801
3389 10799 3404 10748
TIME...MOT...LOC 1749Z 274DEG 1KT 3389 10755
GUYERSpecial weather statement, Aug 3, 12:29 PM MDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1229 PM MDT WED AUG 3 2011 NMZ508-031900- SOUTHWEST MOUNTAINS- 1229 PM MDT WED AUG 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CATRON COUNTY THROUGH 100 PM MDT... AT 1228 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES NORTHEAST OF BEAVERHEAD...OR ABOUT 32 MILES SOUTH OF DATIL...MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN CATRON COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3393 10788 3369 10773 3357 10799 3372 10811 TIME...MOT...LOC 1828Z 235DEG 5KT 3370 10796 MT
Special weather statement, Aug 3, 1:57 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 157 PM MDT WED AUG 3 2011 NMZ519-521-522-032045- ALBUQUERQUE METRO AREA-ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS- 157 PM MDT WED AUG 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN VALENCIA AND WESTERN TORRANCE COUNTIES THROUGH 245 PM MDT... AT 157 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MANZANO...OR ABOUT 18 MILES SOUTHWEST OF ESTANCIA...MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...TORREON AND TAJIQUE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3482 10625 3462 10612 3453 10638 3469 10649 TIME...MOT...LOC 1957Z 242DEG 4KT 3465 10634 MT
Local storm report, Aug 3, 3:17 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 PM MDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 2 W WHITE ROCK 35.82N 106.24W
08/03/2011 LOS ALAMOS NM EMERGENCY MNGR
DEBRIS ON ROAD 501.
&&
EVENT NUMBER ABQ1101190
ENELSONThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 6:21 PM MDT | Areal Flood Advisory | ABQ | Cibola | 114 min |
| Aug 2, 6:32 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 118 min |
| Aug 2, 6:38 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 112 min |
| Aug 2, 6:59 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Aug 2, 7:02 PM MDT | Special Weather Statement | ABQ | Santa Fe | 28 min |
| Aug 2, 7:22 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 113 min |
| Aug 2, 7:32 PM MDT | Special Weather Statement | ABQ | Santa Fe | 28 min |
| Aug 2, 7:36 PM MDT | Special Weather Statement | ABQ | Cibola | 24 min |
| Aug 2, 7:58 PM MDT | Special Weather Statement | ABQ | Torrance | 32 min |
| Aug 2, 8:24 PM MDT | Areal Flood Advisory | ABQ | Torrance | 111 min |
| Aug 2, 8:31 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 119 min |
| Aug 2, 11:12 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 108 min |
| Aug 3, 11:43 AM MDT | Special Weather Statement | ABQ | 32 min | |
| Aug 3, 11:51 AM MDT | Special Weather Statement | ABQ | 24 min | |
| Aug 3, 12:03 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 117 min |
| Aug 3, 12:29 PM MDT | Special Weather Statement | ABQ | Catron | 31 min |
| Aug 3, 12:42 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 3 hr |
| Aug 3, 1:19 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 116 min |
| Aug 3, 1:28 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 3, 1:37 PM MDT | Flash Flood Warning | ABQ | Catron, Socorro | 113 min |
| Aug 3, 1:44 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 3, 1:57 PM MDT | Special Weather Statement | ABQ | Torrance | 48 min |
| Aug 3, 2:01 PM MDT | Flash Flood Warning | ABQ | Torrance | 119 min |
| Aug 3, 2:12 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 108 min |
| Aug 3, 2:25 PM MDT | Areal Flood Advisory | ABQ | McKinley | 110 min |
| Aug 3, 2:33 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 87 min |
| Aug 3, 2:42 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Aug 3, 2:51 PM MDT | Flash Flood Warning | ABQ | Colfax | 114 min |
| Aug 3, 3:18 PM MDT | Areal Flood Advisory | ABQ | Catron | 117 min |
| Aug 3, 3:41 PM MDT | Special Weather Statement | ABQ | Santa Fe | 34 min |
| Aug 3, 3:44 PM MDT | Special Weather Statement | ABQ | Valencia | 31 min |
| Aug 3, 4:10 PM MDT | Flash Flood Warning | ABQ | Colfax | 2 hr |
| Aug 3, 4:22 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Torrance, Valencia | 113 min |
| Aug 3, 4:27 PM MDT | Special Weather Statement | ABQ | Socorro | 33 min |
| Aug 3, 4:35 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Aug 3, 4:36 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 114 min |
| Aug 3, 4:52 PM MDT | Areal Flood Advisory | ABQ | Socorro | 113 min |
| Aug 3, 5:16 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 119 min |
| Aug 3, 5:43 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 2 hr |
| Aug 3, 5:48 PM MDT | Flash Flood Warning | ABQ | Sandoval | 117 min |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.